# SDR UIEA2019042904061

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,446 hours, 12,123 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP.( TRANSFERRED TO MDDR 110852.  LP 1018850 - M3: PERFORMED APU BITE IAW FIM 49-11 F/T 987. NO FAULTS NOTED. PERFORMED OPS CHECK OF APU PER AMM 49-11-00. OPS CHECK NORMAL. THIS CLEARS DMI 110852. PLACARDS REMOVED. MCC NOTIFIED. DISPATCH - AA @ 0517.     NOTE: APU COLD SOAK VERIFICATION WAS OPEN ON LP 1018851 - MDDR 110901. )
